MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. Echelon Endopath; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. Echelon Endopath; STAPLE, IMPLANTABLE
Catalog Number GST60T
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer received allegedly defective products.There was no patient consequence reported.No additional information provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/24/2026.D4: batch #unk.D4: udi: as the lot number for the device involved in the event was not recognized, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.H4: the device manufacture date is currently not available.Investigation summary: this is an analysis for the photos submitted to ethicon endo surgery for evaluation.During the visual analysis, the following was observed: the photos show a box with product code gst60t, lot # 658t28, exp.Date: 2029-03-20.A lot trace was performed on the lot provided, and the lot number was not found in the quality tracking system.The analysis performed determines that the suspect package is not authentic johnson & johnson product.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.Based on the photos reviewed, it was confirmed that the product is counterfeit.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
Echelon Endopath
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
PR   00969
+1(303)552-6892
MDR Report Key50883014
Report Number3005075853-2026-07929
Device Sequence Number18626709
Product Code GDW
UDI-Device Identifier10705036014720
UDI-Public10705036014720
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K183435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGST60T
Device Lot Number658T28
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown